# SDR SWAA2025052022382

- Difficulty date: April 7, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 2 SUPPORT ANGLE ON OUTBOUND AUXILIARY TRACK AT LT WING (2 EA) 2025-250126<[01] REPLACED SUPPORT ANGLE ON SLAT 2 OUTBOUND AUXILIARY TRACK AT LT WING (2 EA) IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 MEASURES OF CRACK L:2.040? TOOL USED DIGITAL CALIPER P/N:500-197-30 S/N:B23412298 DUE DATE:10-NOV-25.;[02] REPLACED SUPPORT ANGLE ON SLAT 2 OUTBOUND AUXILIARY TRACK AT LT WING (2 EA) IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 MEASURES OF CRACK L:2.040? TOOL USED DIGITAL CALIPER P/N:500-197-30 S/N:B23412298 DUE DATE:10-NOV-25.
